# SDR HEEA082981

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,919 hours
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 7650007901102
- Part serial: 1051066
- Condition: Inoperative
- Location: Air Distribution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENT BLOWER INOPERATIVE - POPS BLOWER POWER CIRCUIT BREAKER.
